# SDR 2025FA0000532

- Difficulty date: July 31, 2025
- Submitted: July 31, 2025
- Operation: General aviation
- Aircraft: N514EM
- Make and model: Amtr LANCAIRIVP
- Aircraft serial: 183S
- Aircraft time: 865 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Fractured
- Location: Zone 200
- Part time: 865 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

LANCAIR IV-P, WHILE IN PRESSURIZED CRUISE FLIGHT AT 15,500' MSL AND 245KTS, A LARGE PORTION OF THE WINDSHIELD FRACTURED AND SEPARATED FROM THE AIRCRAFT.  AN IMMEDIATE DEPRESSURIZATION OCCURRED, RESULTING IN AN EMERGENCY LANDING.  VISUAL INSPECTION REVEALED NO OBVIOUS DAMAGE, SUCH AS IMPROPER CLEANSERS, NICKS, SCORING, SCRATCHES, ETC., THAT CONTRIBUTED TO THE WINDSHIELD FAILURE.
